Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with stage 3a melanoma with positive lymph node after superficial inguinal lymph node dissection. Will Interferon treatments help?

diagnosed with stage 3a melanoma with 1 positive lymph node (microscopic) 6 weeks out from superficial inguinal lymph node dissection . Needing to mad a decision whether or not to do Interferon treatments. With the very small percentage of benefit Interferon gives wondering if radically changing my diet would be more worthwhile?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi yes u can start using interferon for stage 3 lympoma after lymph node dissection.even though it is less beneficial directly .it may increase immunity and reduces recurrence of the disease.and u should also change the dietary habits.and should use suncreen regulary to prevent from melanoma due to melani in the body
Answered: Tue, 1 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor